# SDR 2002UALA00335

- Difficulty date: March 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 26,060 hours, 5,150 cycles
- Engine: Pwa PW4077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GEAR MALFUNCTIONED ON APPROACH.  CONFIRMED BY SAMC-LHR VIA PHONE APPROX 1 HOUR AFTER LANDING.  NO CREW CONTACT.  LANDED SAFELY AFTER GO-AROUND.  FRA OPS HAD NO ADDITIONAL INFO.  BASED ON INFO AVAILABLE THERE WAS A DELAY IN THE EXTENSION OF THE LT MLG.  THIS WAS SECOND OCCURRENCE IN TWO WEEKS ON SAME AIRCRAFT.  AFTER EACH INCIDENT, THE AIRCRAFT WAS JACKED AND GEAR WAS CYCLED WITH NO DEFECTS NOTED.  THE DOOR OPERATED SEQUENCE VALVE WAS REPLACED AFTER FIRST INCIDENT AS A PRECAUTION.  BOTH THE UPLOCK ACTUATOR AND DRAG BRACE OPERATED SEQUENCE VALVE WAS REPLACED AFTER THE SECOND INCIDENT.  SUBSEQUENT TO SECOND INCIDENT AIRCRAFT HAS FLOWN TWENTY-THREE FLIGHTS AS OF THIS DATE WITH NO DEFECTS NOTED.
